MathSciNet Relay Station
MathSciNet bibliographic data
MR1126328 62G05 (41A10 62B10 94A17)
Barron, Andrew R.; Sheu, Chyong-Hwa Approximation of density functions by sequences of exponential families. Ann. Statist. 19 (1991), no. 3, 1347–1369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement